# SDR 98ZZZX1873

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727AT
- Make and model: Israel 1124
- Aircraft serial: 284
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Part time: 6,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLE CORROSION WAS FOUND ON UPPER SKIN.  FURTHER INVESTIGATION REVEALED SEVERE INTERIOR CORROSION.  THE PART WAS REPLACED WTIH AN OVERHAULED ELEVATOR.
